# SDR AALA202403116037

- Difficulty date: March 7, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N873BB
- Make and model: Boeing 787-8
- Aircraft serial: 65993
- Aircraft time: 11,307 hours, 1,739 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 283292
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF NOSE GEAR DISAGREE LIGHT. RETURNED TO FIELD, EMERGENCY DECLARED. AIRCRAFT LANDED OVERWIEGHT AND WITHOUT INCIDENT. MAINTENANCE REPACED NLG CONTROL VALVE ASSEMBLY.
